# SDR UIEA2021060901304

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,100 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Indication
- Location: Fwd Equip Valve
- Stage of operation: LD
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE EICAS AFTER LANDING. FOLLOWED QRH LIGHT EXTINGUISHED EQUIP COOLING VALVE LEFT IN STBY.( PERFORMED TEST IAW AMM 21-58-00 OPS CHECK GOOD. NO DEFECTS NOTED. )
